Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dry throat and stomach discomforts after taking novelon?

i m taking novelon ,(desogestrel bp 0.15 mg ethinylestradiol ip 0.03mg) from past 7days i skipped one day it has caused uneasiness in the intestine n my throat gets dried should i continue the medicine .i m taking this medicine to regulate the menstrual cycle.before i was taking regestrone for 21 days to stop my heavy bleeding.
Mon, 28 Jun 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Novelon contains both ethinyl estradiol and desogestrel that is used in the prevention of unwanted pregnancies from unprotected sexual intercourses. It is also used in the treatment of various menstrual problems like irregular, heavy or prolonged menstrual cycles. Like other medications, this medication has its side effects of its own too. It can cause abdominal discomfort, pain or cramps, bloating, indigestion, GIT upset, dryness of mouth or throat etc. Other side effects of this medication are nausea, vomiting, diarrhoea or constipation, headache, sweating, vaginal discharge, vaginal bleeding, changes in appetite, easily bruising or bleeding, impaired wound healing, breast enlargement and tenderness, changes in sexual drive, fatigue, tiredness, weakness, allergic reactions etc. These side effects are temporary and usually happen for few months after start taking initially as well as go away on their own as the body adjusts to this medication. You should not stop taking this medication without consulting your doctor first.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Estradiol


What causes dry throat and stomach discomforts after taking novelon?

Hi, Novelon contains both ethinyl estradiol and desogestrel that is used in the prevention of unwanted pregnancies from unprotected sexual intercourses. It is also used in the treatment of various menstrual problems like irregular, heavy or prolonged menstrual cycles. Like other medications, this medication has its side effects of its own too. It can cause abdominal discomfort, pain or cramps, bloating, indigestion, GIT upset, dryness of mouth or throat etc. Other side effects of this medication are nausea, vomiting, diarrhoea or constipation, headache, sweating, vaginal discharge, vaginal bleeding, changes in appetite, easily bruising or bleeding, impaired wound healing, breast enlargement and tenderness, changes in sexual drive, fatigue, tiredness, weakness, allergic reactions etc. These side effects are temporary and usually happen for few months after start taking initially as well as go away on their own as the body adjusts to this medication. You should not stop taking this medication without consulting your doctor first. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician,